# SDR BB08030

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Condition: Failed
- Location: Hf Radio
- Part time: 1,770 hours, 344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL PHL-MXP FLT NR 716 RETF - CREW STATES, 'TRANSMISSION ON NR 2 (RT) HF INOP AT ALL STATIONS.'  MAINTENANCE REPLACED RT COUPLER.  TUNES CHKS OK.
